# SDR IPXA2020020751900

- Difficulty date: January 17, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Part number: AKC76096
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXTENDED TAIL CONE HAS WEB/ZEE LONGERON GOUGED AT R/H HOLE, FWD. END OF PLATFORM.REMOVED, FABRICATED AND REPLACED ZEE/LONGERON IAW DWG. AKC7609 AND SRM 51-31-01. (MINOR)
